# SDR AALA20020744

- Difficulty date: May 21, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT OVER COCKPIT DOOR INOPERATIVE.  SECURED COCKPIT DOOR EMERGENCY EXIT LIGHT BATTERY WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
